Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 167, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2015, 7:55 PM CDT for Osage County, Washington County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 7:55 PM CDT (00:55 UTC)
- Expired
- May 23, 2015, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 6:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 24.3
The text
As transmitted, in the capitals the NWS used until 2016.
394
WUUS54 KTSA 240055
SVRTSA
OKC113-147-240145-
/O.NEW.KTSA.SV.W.0167.150524T0055Z-150524T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
755 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 845 PM CDT
* AT 753 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELGIN TO PAWHUSKA TO WALNUT CREEK STATE PARK...AND
MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...NELAGONEY...SUNSET LAKE...
BIGHEART...TALLANT...OSAGE HILLS STATE PARK...BARNSDALL...OKESA...
WOLCO...WAH SHA SHE STATE PARK...AVANT...BARTLESVILLE MUNICIPAL
AIRPORT...COPAN...DEWEY...OCHELATA...RAMONA...VERA...BARTLESVILLE
AND HULAH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3700 9581 3643 9582 3642 9600 3625 9617
3625 9634 3661 9627 3700 9633
TIME...MOT...LOC 0055Z 269DEG 15KT 3697 9632 3664 9625
3627 9630
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
035
WWUS54 KTSA 240107
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
807 PM CDT SAT MAY 23 2015
OKC113-147-240145-
/O.CON.KTSA.SV.W.0167.000000T0000Z-150524T0145Z/
OSAGE OK-WASHINGTON OK-
807 PM CDT SAT MAY 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON AND
EASTERN OSAGE COUNTIES IN NORTHEAST OKLAHOMA UNTIL 845 PM CDT...
AT 806 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELGIN TO 6 MILES NORTH OF BARNSDALL TO WALNUT CREEK
STATE PARK...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...OSAGE HILLS STATE PARK...
BARNSDALL...OKESA...WOLCO...WAH SHA SHE STATE PARK...AVANT...
BARTLESVILLE MUNICIPAL AIRPORT...COPAN...DEWEY...OCHELATA...
RAMONA...VERA...BARTLESVILLE AND HULAH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3700 9581 3643 9582 3642 9600 3625 9617
3625 9634 3661 9627 3700 9633
TIME...MOT...LOC 0108Z 269DEG 15KT 3697 9625 3664 9618
3627 9623
HAIL...<.75IN
WIND...70MPH
$$902
WWUS54 KTSA 240118
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SAT MAY 23 2015
OKC113-147-240145-
/O.CON.KTSA.SV.W.0167.000000T0000Z-150524T0145Z/
OSAGE OK-WASHINGTON OK-
818 PM CDT SAT MAY 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON AND
EASTERN OSAGE COUNTIES IN NORTHEAST OKLAHOMA UNTIL 845 PM CDT...
AT 815 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHAUTAUQUA TO 5 MILES SOUTHEAST OF OKESA TO WALNUT
CREEK STATE PARK...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WAH SHA SHE STATE PARK...
WOLCO...AVANT...BARTLESVILLE MUNICIPAL AIRPORT...HULAH...
OCHELATA...BARTLESVILLE...COPAN...DEWEY...RAMONA AND VERA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3660 9621 3700 9626 3700 9581 3643 9582
3642 9600 3625 9617 3625 9633
TIME...MOT...LOC 0118Z 269DEG 15KT 3698 9615 3665 9608
3627 9618
HAIL...<.75IN
WIND...70MPH
$$322
WWUS54 KTSA 240134 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SAT MAY 23 2015
OKC113-147-240145-
/O.CON.KTSA.SV.W.0167.000000T0000Z-150524T0145Z/
OSAGE OK-WASHINGTON OK-
834 PM CDT SAT MAY 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON AND
EASTERN OSAGE COUNTIES IN NORTHEAST OKLAHOMA UNTIL 845 PM CDT...
AT 832 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HULAH TO OCHELATA TO 7 MILES WEST OF SPERRY...AND
MOVING EAST AT 15 MPH. THAT PART OF THE LINE WITHE GREATEST DAMAGE
POTENTIAL IS NEAR AND JUST SOUTH OF BARTLESVILLE.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BARTLESVILLE MUNICIPAL
AIRPORT...HULAH...OCHELATA...BARTLESVILLE...COPAN...DEWEY...RAMONA
AND VERA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3625 9620 3660 9610 3700 9614 3700 9581
3643 9582 3642 9600 3625 9617
TIME...MOT...LOC 0134Z 269DEG 15KT 3698 9607 3665 9600
3627 9610
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:16 PM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 23, 6:16 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT SAT MAY 23 2015
.DISCUSSION...
THE 00Z TAF DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
VERY MESSY AVIATION FORECAST THE NEXT 24 HOURS. DEEP PLUME OF GULF
MOISTURE IN PLACE WITH NUMEROUS ROUNDS OF THUNDERSTORMS EXPECTED.
CONDITIONS WILL FLUCTUATE BETWEEN THE FLIGHT CATEGORIES...BOUNCING
FROM VFR TO IFR AT TIMES WITH STORMS. CIGS SHOULD GENERALLY BE IN THE
MVFR RANGE. WINDS WILL BE PREDOMINANTLY FROM THE SE AND MAY GUST
TO AROUND 20 KTS AT TIMES.
LACY
&&
.PREV DISCUSSION... /ISSUED 337 PM CDT SAT MAY 23 2015/
DISCUSSION...
..LIFE THREATENING FLOOD POTENTIAL TONIGHT THROUGH SUNDAY...
WIDESPREAD CONVECTION IS UNDERWAY ACROSS THE CENTRAL AND SOUTHERN
PLAINS WITHIN AN EXPANDING PLUME OF TROPICAL MOISTURE. OBSERVED
RAINFALL RATES HAVE BEEN IMPRESSIVE ESPECIALLY FOR AREAS BENEATH
ANY CONVECTIVE SEGMENT THAT BECOMES ORIENTATED PERPENDICULAR TO
THE LOW LEVEL SOUTHERLY FLOW. FLOW ALOFT WILL CONTINUE TO BACK AS
UPPER TROUGH APPROACHES WHILE DIFFLUENT REGION GRADUALLY SPREADS
EASTWARD. THIS WILL ALLOW THE ONGOING CONVECTION TO EXPAND IN
COVERAGE FROM WEST TX NORTHWARD INTO CENTRAL AND EASTERN OK THIS
EVENING AND OVERNIGHT. RAINFALL FORECASTS MAY BE CONSERVATIVE
BASED ON OBSERVED CONDITIONS THIS AFTERNOON...AND LATER UPDATES
MAY NEED TO INCREASE TOTALS A BIT FURTHER ESPECIALLY FROM LATE
TONIGHT THROUGH SUNDAY MORNING ACROSS EASTERN OKLAHOMA.
IMPACT: WET SOILS ALONG WITH MANY LARGER RIVERS NEAR OR CURRENTLY
IN FLOOD STAGE WILL ALLOW FOR RAPID ONSET OF FLASH FLOODING. EVEN
THE CONSERVATIVE RAINFALL TOTALS WILL PRODUCE LIFE AND PROPERTY
THREATENING FLOODING.
THE RAINFALL AXIS WILL SHIFT EASTWARD SUNDAY AFTERNOON / OVERNIGHT
AND IMPACT WESTERN ARKANSAS. WHILE THE RAINFALL TOTALS MAY TAPER A
BIT AS THE UPPER FORCING REMAINS LESS...THE SATURATED CONDITIONS
WILL MAINTAIN THE POTENTIAL FOR DANGEROUS FLOODING. OF ADDITIONAL
CONCERN WILL BE MONDAY NIGHT INTO TUESDAY AS A LARGE COMPLEX OF
STORMS ORIGINATES ACROSS WESTERN TX AND SPREADS NORTHEASTWARD.
WHILE THE BULK OF THIS RAINFALL IS CURRENTLY FORECAST NEAR THE
ARKLATEX REGION...HEALTHY RAINFALL TOTALS ARE LIKELY TO SPREAD
INTO SE OK AND WEST CENTRAL ARKANSAS WHICH WILL QUICKLY WORSEN ANY
ONGOING FLOOD CONDITIONS.
A LULL IN CONVECTIVE COVERAGE IS EXPECTED FOR THE MID WEEK PERIOD
BEFORE A COLD FRONT AND UPPER WAVE IMPACT THE REGION BY LATE NEXT
WEEK WITH MORE WIDESPREAD RAINFALL POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 75 64 81 / 100 100 40 20
FSM 68 78 66 80 / 90 100 80 40
MLC 67 73 67 79 / 100 100 40 40
BVO 65 74 61 81 / 100 100 40 20
FYV 65 74 63 77 / 80 100 80 40
BYV 64 76 64 78 / 70 100 80 30
MKO 65 74 64 80 / 100 100 50 40
MIO 65 76 63 80 / 100 100 60 20
F10 65 73 65 79 / 100 100 40 40
HHW 68 75 67 79 / 90 100 60 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, May 23, 7:12 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 712 PM CDT SAT MAY 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 712 PM CDT SAT MAY 23 2015 ...DANGEROUS FLOODING TO DEVELOP TONIGHT THROUGH SUNDAY... ...TORNADO WATCH FOR EASTERN OKLAHOMA UNTIL 4 AM... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...ESPECIALLY AREAS WEST OF HIGHWAY 69 ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD INTO EASTERN OKLAHOMA THIS EVENING AND PERSIST OVERNIGHT. AN AXIS OF HEAVY RAINFALL TOTALS WILL RESULT...AND DANGEROUS FLOODING IS LIKELY TO DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA WHERE THE HEAVIEST RAIN IS EXPECTED OVERNIGHT. SOILS REMAIN SATURATED AND MANY RIVERS ARE AT CAPACITY. THIS WILL LEAD TO POTENTIALLY LIFE THREATENING FLOODING FROM LATE TONIGHT THROUGH SUNDAY MORNING. THOSE WITH OUTDOOR ACTIVITIES PLANNED...ESPECIALLY NEAR RIVERS AND LAKES...SHOULD BE FAMILIAR WITH THE SURROUNDINGS SO ANY EVACUATIONS CAN TAKE PLACE AS QUICK AS POSSIBLE SHOULD ANY WARNINGS BE ISSUED. LOW LEVEL WIND SHEAR HAS SUFFICIENTLY INCREASED AND WILL LIKELY PERSIST THROUGH THE OVERNIGHT HOURS. THIS WILL COMBINE WITH LOW CLOUD BASES TO SUPPORT A AN ELEVATED RISK OF LOCALLY DAMAGING WINDS AND TORNADOES. DESPITE THE INCREASED RISK OF SEVERE WEATHER...THE MORE WIDESPREAD IMPACTS WILL BE FROM THE FLOODING RAINFALL THAT WILL OCCUR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DANGEROUS FLOODING WILL BE ONGOING SUNDAY AND WILL LIKELY PERSIST IN MONDAY MORNING. THE HEAVY RAIN AXIS WILL GRADUALLY SHIFT EASTWARD DURING THE DAY ON SUNDAY WITH THE HEAVY RAINS SPREADING ACROSS WESTERN ARKANSAS. CONDITIONS REMAIN SUPPORTIVE OF RAPID ONSET FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN SHOULD FLOOD WARNINGS BE ISSUED. THE RAINFALL WILL TAPER OFF DURING THE DAY ON MONDAY...HOWEVER A LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY NIGHT INTO TUESDAY. THIS WILL QUICKLY WORSEN ANY ONGOING FLOOD PROBLEMS. THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL RAINFALL NEXT WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSE TO FLOODING SHOULD BE EXPECTED THROUGH MONDAY...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLOODING IS CERTAINLY POSSIBLE WITHIN THE HEAVIER RAINFALL AXIS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 23, 5:52 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT SAT MAY 23 2015
OKZ054-059-232330-
OSAGE OK-PAWNEE OK-
552 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 552 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 MILES WEST OF APPERSON TO 16 MILES WEST OF RALSTON
TO 16 MILES WEST OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...SHIDLER...
FAIRFAX...BURBANK...APPERSON...WEBB CITY...GRAINOLA...PAWNEE...
MARAMEC...SKEDEE...RALSTON AND QUAY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9661 3690 9657 3616 9663 3616 9683
3624 9682 3624 9692 3633 9693 3633 9704
3651 9704 3656 9691 3658 9690 3659 9705
3668 9707 3670 9704 3669 9695 3675 9689
3675 9683 3679 9676 3701 9675
TIME...MOT...LOC 2252Z 223DEG 31KT 3676 9708 3653 9701
3634 9707Special weather statement, May 23, 6:49 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT SAT MAY 23 2015
OKZ054-059-240030-
OSAGE OK-PAWNEE OK-
649 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE AND PAWNEE
AT 649 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF GRAINOLA TO 6 MILES SOUTHEAST OF
BURBANK TO 7 MILES SOUTH OF PAWNEE...MOVING EAST AT 25 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...
SHIDLER...OSAGE...HOMINY...WYNONA...FAIRFAX...PERSHING...TALLANT...
NELAGONEY...BURBANK...APPERSON...WEBB CITY...PEARSONIA...FORAKER...
GRAINOLA...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...
BLACKBURN...SKEDEE...CLEVELAND...RALSTON...WESTPORT...QUAY...WALNUT
CREEK STATE PARK AND SUNSET LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3701 9631 3668 9615 3616 9628 3616 9683
3624 9682 3624 9690 3662 9689 3675 9686
3675 9683 3677 9682 3679 9676 3701 9675
TIME...MOT...LOC 2349Z 266DEG 21KT 3703 9681 3665 9663
3624 9680Special weather statement, May 23, 7:09 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT SAT MAY 23 2015
OKZ049-073-075-240100-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
709 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND LATIMER
AT 709 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 5 MILES NORTHWEST
OF STANLEY...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...
WILBURTON...YANUSH...HIGGINS...DAMON...GOWEN...PANOLA...RED
OAK...HARTSHORNE...HAILEYVILLE...DOW...CLAYTON...STANLEY...
TUSKAHOMA...KIAMICHI...SARDIS...ROBBERS CAVE STATE PARK AND CLAYTON
LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3505 9562 3505 9501 3439 9527 3456 9564
TIME...MOT...LOC 0009Z 196DEG 33KT 3464 9550Special weather statement, May 23, 7:26 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT SAT MAY 23 2015
OKZ065-066-240115-
OKFUSKEE OK-OKMULGEE OK-
726 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
CENTRAL OKFUSKEE
IN NORTHEAST OKLAHOMA
WESTERN OKMULGEE
AT 726 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
BEARDEN...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CLEARVIEW...
CASTLE...BOLEY...MASON...OKFUSKEE AND WELTY.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9650 3564 9609 3528 9623 3528 9643
3529 9645 3545 9645 3545 9648 3543 9648
3543 9650 3543 9651
TIME...MOT...LOC 0026Z 188DEG 30KT 3520 9639The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 41 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.